# SDR ASOA20120507071

- Difficulty date: May 8, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 25,575 hours, 19,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605001
- Condition: Punctured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL PUNCTURE IN THE SKIN AT FRAME 10 NEAR STRINGER 14 NEXT TO THE TAT PROBE.  MX PERFORMED A DOUBLER REPAIR ON THE AFFECTED SKIN, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
